# SDR ASAA0945318

- Difficulty date: April 8, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33582
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT WEB OF STA 986 FLOORBEAM LBL 32 CORRODED.  REMOVED CORRODED WEB, FABRICATED, TREATED, LOCATED, PRIMED, TOP COATED AND INSTALLED NEW WEB IAW B737 400 SRM 51 40 02.
